Illinois Journal of Mathematics

Orlicz-Hardy inequalities

Stephen M. Buckley and Pekka Koskela

Full-text: Open access

Abstract

We relate Orlicz-Hardy inequalities on a bounded Euclidean domain to certain fatness conditions on the complement. In the case of certain log-scale distortions of $L^n$, this relationship is necessary and sufficient, thus extending results of Ancona, Lewis, and Wannebo.

Article information

Source
Illinois J. Math., Volume 48, Number 3 (2004), 787-802.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258131053

Mathematical Reviews number (MathSciNet)
MR2114252

Zentralblatt MATH identifier
1070.46018

Subjects
Primary: 26D15: Inequalities for sums, series and integrals
Secondary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Citation

Buckley, Stephen M.; Koskela, Pekka. Orlicz-Hardy inequalities. Illinois J. Math. 48 (2004), no. 3, 787--802. https://projecteuclid.org/euclid.ijm/1258131053


Export citation